I've been off Cymbalta for one day after being on it for 4 years. I'm having chest pains in the right side, pain all over my body. I'm having hot and cold flashes, I'm extremely anxious. I'm crying, afraid to talk to people because I feel so agrumentative, I hate myself, I'm hearing things that aren't there. I'm extremely suicidal and I don't know where to turn. I've call my DR 4 times and she doesn't return my call. What do I do, where do I go? I need info on the side effects of coming off this stuff and how long it lasts. I need someone's help, if anyone out there is willing to help me, please, please do!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...